# SDR SIMA3002

- Difficulty date: October 26, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3688 - FLOOR PROXIMITY LIGHT IN FRONT OF GALLEY IS INOPERATIVE.  ISSUED MEL 33-30.  MAINTENANCE RCONNECTED CANNON PLUG FOR LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
